Les fibrés de rang deux sur 2 et leurs sections
Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 457-473.
@article{BSMF_1980__108__457_0,
     author = {Brun, J\'er\^ome},
     title = {Les fibr\'es de rang deux sur $\mathbb {P}_2$ et leurs sections},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {457--473},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     doi = {10.24033/bsmf.1929},
     zbl = {0455.14007},
     mrnumber = {82f:14015},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1929/}
}
TY  - JOUR
AU  - Brun, Jérôme
TI  - Les fibrés de rang deux sur $\mathbb {P}_2$ et leurs sections
JO  - Bulletin de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 457
EP  - 473
VL  - 108
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1929/
UR  - https://zbmath.org/?q=an%3A0455.14007
UR  - https://www.ams.org/mathscinet-getitem?mr=82f:14015
UR  - https://doi.org/10.24033/bsmf.1929
DO  - 10.24033/bsmf.1929
LA  - fr
ID  - BSMF_1980__108__457_0
ER  - 
%0 Journal Article
%A Brun, Jérôme
%T Les fibrés de rang deux sur $\mathbb {P}_2$ et leurs sections
%J Bulletin de la Société Mathématique de France
%D 1980
%P 457-473
%V 108
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1929
%R 10.24033/bsmf.1929
%G fr
%F BSMF_1980__108__457_0
Brun, Jérôme. Les fibrés de rang deux sur $\mathbb {P}_2$ et leurs sections. Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 457-473. doi : 10.24033/bsmf.1929. http://archive.numdam.org/articles/10.24033/bsmf.1929/

[1] Barth (W.). - Moduli of vector bundles on the projective plane, Invent. Math., vol. 42, 1977, p. 63-91. | MR | Zbl

[2] Grauert (H.) und Mulich (G.). - Vektorbündel Vom Rang 2 über dem n-dimensionalen komplex-projectiver Raum, Manu scripta Math., vol. 16, 1975, p. 75-100. | MR | Zbl

[3] Griffiths (P.) and Harris (J.). - Residues and zero-cycles on algebraic varieties, Ann. math., vol. 108, 1978, p. 461-505. | MR | Zbl

[4] Hartshorne (R.). - Algebraic Geometry, Springer Verlag, 1977. | MR | Zbl

[5] Hartshorne (R.). - Stable Vector bundles of rank 2 on P3, Math. Ann., vol. 238, 1978, p. 229-280. | MR | Zbl

[6] Maruyama (M.). - Moduli of stable sheaves II, J. Math. Kyoto Univ., vol. 18, 1978, p. 557-614. | MR | Zbl

[7] Oda (T.). - Vector bundles on abelian surfaces, Invent. Math., vol. 13, 1971, p. 247-260. | MR | Zbl

[8] Schwarzenberger (R.). - Vector bundles on algebraic surfaces, Proc. London Math. Soc., vol. 11, 1961, p. 601-622. | MR | Zbl

[9] Takemoto (F.). - Stable vector bundles on algebraic surfaces, Nagoya Math. J., vol. 47, 1972, p. 29-48. | MR | Zbl

[10] Elenowajg (G.) and Forster (O.). - Bounding cohomology groups of vector bundles on Pn, Math. Ann., vol. 246, 1980, p. 251-270. | Zbl

Cited by Sources: